# SDR JJBA20220321042

- Difficulty date: March 21, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N11137
- Make and model: Emb EMB-145XR
- Aircraft serial: 145721
- Aircraft time: 44,674 hours, 28,175 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT ILLUMINATE. SUSPECT BATTERIES ARE DISCHARGED.
